Vitamin K

My INR levels continue to fluctuate. The lack of stability is inherent to the use of Warfarin as a blood thinner. The fact of my chemotherapy just complicates matters. Warfarin interacts with other drugs and any changes of medication can affect the effectiveness of the Warfarin. Diet also plays a part. Vitamin K is present … Continue reading Vitamin K

Day of Rest

In the English vernacular" I'm knackered". After three days out of the last four days on the road I'm exhausted. A sign of my illness no doubt as well as the variable sleep patterns over the weekend. I had enough energy to walk to the doctor for my weekly INR this morning  where my blood … Continue reading Day of Rest

Blood Battle

Alongside the Myeloma and it's associated Kidney problems the other ongoing issue remains my blood. When I arrived back in the U.K. In April I returned with a DVT. Since that time, there had been a process of managing the clot by thinning the blood. Initially the use of Heparin and latterly the use of … Continue reading Blood Battle